Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: L | M | R | S | X
Number of items: 7.

L

Lai, C.-H., Hai, Y., George, E. and Pericleous, K. A. ORCID: 0000-0002-7426-9999 (2015) An inverse problem for the absorption of fatty acid. Journal of Algorithms and Computational Technology, 9 (1). pp. 27-40. ISSN 1748 3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.1.27)

Lebon, Gerard S.B., Patel, Mayur K. and Pericleous, Koulis A. ORCID: 0000-0002-7426-9999 (2012) Investigation of instabilities arising with non-orthogonal meshes used in cell centred elliptic finite volume computations. Journal of Algorithms and Computational Technology, 6 (1). pp. 129-152. ISSN 1748-3018 (doi:10.1260/1748-3018.6.1.129)

M

Ma, Jixin, Pandey, Sanjib Raj and Lai, Choi-Hong (2015) Development of decision support system for the diagnosis of arthritis pain for rheumatic fever patients: Based on the fuzzy approach. Journal of Algorithms and Computational Technology, 9 (3). pp. 265-290. ISSN 1748-3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.3.265)

R

Roy, A.A., Easter, S., Bojarevics, V. and Pericleous, K. ORCID: 0000-0002-7426-9999 (2012) Use of a static magnetic field in measuring the thermal conductivity of a levitated molten droplet. Journal of Algorithms and Computational Technology, 6 (1). pp. 153-172. ISSN 1748-3018 (doi:10.1260/1748-3018.6.1.153)

S

Santhanakrishnan, Mani Sekaran, Tilford, Timothy and Bailey, Christopher (2018) Performance assessment of density and level-set topology optimisation methods for 3D heatsink design. Journal of Algorithms and Computational Technology, 12 (3). pp. 273-287. ISSN 1748-3018 (Print), 1748-3026 (Online) (doi:10.1177/1748301818779019)

Shala, Mehmet, Pericleous, Koulis A. and Patel, Mayur (2007) Numerical simulation of incompressible flow problems using an unstructured staggered mesh method. Journal of Algorithms and Computational Technology, 1 (3). pp. 273-302. ISSN 1748-3018 (doi:10.1260/174830107782424066)

X

Xue, Meiyu and Lai, Choi-Hong (2018) From time series analysis to a modified ordinary differential equation. Journal of Algorithms and Computational Technology, 12 (2). pp. 85-90. ISSN 1748-3018 (Print), 1748-3026 (Online) (doi:10.1177/1748301817751480)

This list was generated on Sun Nov 18 03:40:06 2018 GMT.